# SDR SWAA012871

- Difficulty date: October 18, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 13,687 hours, 9,388 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2232
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK (SI 11157-53) FOUND BS 1016 AFT PRESS BULKHEAD UPPER SKIN AT S-3L ABOVE LT  WIRE BUNDLE HAD EVIDENCE OF OIL CANNING.  MX FERRY TO DAL FOR EVAL AND CORRECTIVE ACTION.  OCT 20, 2001 REPAIRED BULKHEAD PER SRM.
